# SDR DALA2025043003315

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 58,152 hours, 41,873 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- EXISTING REPAIR FOUND, CONTACT LIAISON ENGINEERING FOR REPAIR PROCEDURE PRIOR TO FURTHUR FLIGHT REF. FC5720-01103. AMOC 24-160 TO AD 2024-21-01 PARA(G) W/C 5720-01103-01B AND ERA 621136-14AD REV ORIGINAL ALREADY APPROVED AND PROVIDE AMOC TO SUBJECT AD FOR PERFORMED REPAIR. (LP #6990539)
